# SDR V0XR201003050002

- Difficulty date: March 5, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 25,698 hours, 24,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522461011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLERS ON RT HAT CHANNEL BEAM AT FRM 20-22 ARE CORRODED BEYOND LIMITS. R & R DOUBLER. W/C 1058
